Topics Sex change
  Topics Sex change

Sex change

Find latest answers to Sex change questions, Sex change articles, Sex change news and clinic/doctors who deal with Sex change.

My 3 year old son has been breaking out into very itchy bumps for the last one week. These bumps come and go without leaving any mark. I have seen them on his face, arms, legs and stomach. There has been no change in his diet and he is otherwise well. What could this be? I am very worried.

I understand your concern since your son must be in considerable discomfort. However what he has is known as Acute Urticaria, also called hives. This is a skin reaction pattern caused due to histamine release in the skin and can be caused due to a number of underlying reasons. In children amongst the commonest are intestinal worms and recent infection (e.g viral fever, cough & cold). In most cases acute urticaria is self-limiting with in 2-6 weeks. I would recommend deworming your son with Syru ...

Read Complete Answer


mild hypertension for 10 years. am on vinicor- am 25/2.5. take bp readings once in 3 months with a domestic monitor at home bp used to be 135/85 or thereabouts. last six months 145/85. wondering whether change medicine or dosage. advise

Hi, Try and monitor your blood pressure for a few days may be 7-10 days regularly. Monitor your b.p twice in a day, morning and evening. If your b.p is always above that 140 mark then your dosage might be changed. Otherwise b.p around 140 mark is considered good at that age ,other risk factors need to be assessed like your diabetic status and obesity but first of all you monitor your b.p for a few days regularly with your normal diet pattern (which should be low salt and oil intake) Feel free ...

Read Complete Answer


I have been prescribed 5mg of Lexapro ( name brand) one time daily. I have noticed that my heart rate and blood pressure is normal when sitting or laying down but ( 118-70, 76) and jumps up a lot when I stand ( 136/89, 134) Could this be because of the medication? If so is this something that will go away after awhile or do I need to change medications.

Hi, The drug you are taking is from SSRI group(selective serotonin receptor inhibitor group) which is the latest group to be added in depression and has less side effects as compared to other groups given in depression . Although there are many side effects but you are specifically asking me about heart rate and blood pressure. Usually the blood pressure should not rise specifically on standing as the gravity occurs and usually the blood pressure falls down a little. The heart rate can increa ...

Read Complete Answer



when my baby is born she is so fair and pink ..after two day her face and body look radish ,after 4/5 days she look darker . lots of people said don’t worry baby color will change after some month .i don’t know but her complexion looks dull now .my husband have fair complexion and myself fair. That’s why we worry how she look like dark . any remedy to improve the color of the baby

Thanks for your query All babies when they are born are fair and pink because they have no environmental exposure before birh.FIrst few days after birth they develop some red rashes in response to heat and cold.Baby's skin is very soft and sensitve so it reacts to clothes and linen baby wears.Thus baby's clothes should be soft and according to weather,for example they should be made of soft cotton during summers and humid climates.The dark colour your baby has acquired is her skin's response to ...

Read Complete Answer


I am a male. my voice is very off voice. some times Others could not find what i am talking. Can you please tell me what medicines i have to take for change my voice to male voice. Thank you also i am a smoker.

What is your age ? & How your voice is down? If you will describe the same in detail , I will be able to prescreibe something in Homeopathy to improve your voice complaint. Regards Dr. Parth Mankad MD(HOM) ...

Read Complete Answer




I am 65 w/blood pressure of 151/66 and pulse of 89. Are those normal readings I do have chronic bronchitis and lately my feet and legs have been swelling quite a bit and I have been extremely short of breath. I was on bp med Lisinopril but had to change because of chronic cough (which did subside after stopping med) I am now on amlodipine besylate 5 mg and I take thyroid levothyroxine 1.3 mcc and furosemide of 40 mg.

You may be going in for a conditon called "cor-pulmonale" due to your chronic bronchitis,which results in shortness of breath,lower limb swelling. Your blood pressure of 151/66 is slightly high, with a wide pulse pressure,indicative of early mild heart failure.Though your cough came down after stopping lisinopril,amlodipine can contribute to your legs swelling! Of course your furosemide will reduce your swelling. Restrict your fluid intake to less than 1 litre/day, go for a low salt diet.Use inh ...

Read Complete Answer



Dr. Swati Kad

  • Pediatrician
  •  New Delhi, India
  •  538 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1406 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  812 Doc Points

Dr. Manushree Gupta

  • Psychiatrist
  •  New Delhi, India
  •  484 Doc Points

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India
  •  242 Doc Points

Dr. Parth Mankad

  • Homeopathist
  •  Ahmedabad, India
  •  437 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India
  •  354 Doc Points

Dr. Chakrapani Bhardwaj

  • Internal Medicine
  •  Ghaziabad, India
  •  105 Doc Points